MathSciNet Relay Station
MathSciNet bibliographic data
MR341810 65D20
Blair, J. M. Rational Chebyshev approximations for the modified Bessel functions $I\sb{0}(x)$ and $I\sb{1}(x)$. Math. Comp. 28 (1974), 581–583; addendum, ibid. 28 (1974), no. 126, loose microfiche suppl. F10–G14.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement